Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 832647, 5 pages
http://dx.doi.org/10.1155/2014/832647
Research Article

The Behavior of Midsets When Repeatedly Taking the Midset of Two Lines in Geometry

School of Mathematical Sciences, Rochester Institute of Technology, Rochester, NY 14623, USA

Received 22 September 2013; Accepted 15 April 2014; Published 8 May 2014

Academic Editor: Hernando Quevedo

Copyright © 2014 Joshua M. Fitzhugh and David L. Farnsworth. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the outcome of taking midsets of two lines in geometry. We establish the algorithm for repeatedly finding these midsets and characterize the limiting midsets. We discuss the issue of angle measurement in Minkowski geometries, especially with respect to the limiting midsets.